- 6 hours ago by noitsnot
- 1 January 2022 (3 hours 47 minutes ago)
- depression, autism, sertraline, venlafaxine, anxiety and stress, doctor
I want to switch form Venlafaxine to Sertraline. The doctor wants me to come off the Venlafaxine and take neither for 2 weeks but I don't think I can do that. I currently take 75 mg Venlafaxine slow release. My plan is to take half a Sertraline 50 mg e.g. 25 mg (or even less) for a week or so at night, to deal with the sleepiness, and reduce the Venlafaxine by one pill in the capsule (e.g. 62.5 mg). I need to know how safe or dangerous this would be.
Just wondering if your doctor is a Psychiatrist or general MD? The Psychiatrist will usually have a better understanding of the taper and transition. They can prescribe other drugs to ease the way that won't cause the potential (but also very rare) serotonin syndrome. I would recommend consulting on that combination just to be safe. Good luck.
Table of Contents
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.